HELP ME PLEASE-pg110949972918

6 Replies
sophie - February 27

hi people,well what has happened is this,i have just started the pill 2wks ago,my periods was the same over the time i took the pill,but on the 24th and 25th i had forgotten to take them,and on the 24th i had u/p s_x.this would be during the time i would ovulate to!and on the 26th (yesterday)i have started spotting,it is like a dark brown colour and pinky when on tissue (sorry for gross decription) its is followed by a few cramp period pains to and is not that heavy.also i have some today to. could this be implant bleeding??or just my body thinking i need to come on another period?it doesnt make sense!because this is not even near the normal time i would have a period to.what makes it worse is my boyfriend would flip if i did get pregnant!please can someone give me some answers!thanks

 

sophie - February 27

also,usually when i get a period,i would have sore b___bs,and everything else,all i have is mild crmaps and spotting.please help!

 

Help - February 27

Hi Sophie It may just be a withdrawal bleed from having skipped 2 pills. But I'm no expert here so perhaps someone else has better advice?

 

sophie - February 27

yeah i thought that,but i had s_x on thursday night,so it would have been ovualtion time,so is there a chance i could get pregnant?because even though i am bleeding,its not a proper period,so what you think?

 

naomi - February 27

Normaly you are not safe for a whole month on a new pill, even if you have just changed brands. Missing a few pills can result in pregnancy. A womans body can take up to 6 months to regulate after starting a new pill, so during this time the amount,color and duration of bleeding can change. While taking a new pill, I often feel sick, have headaches and feel pregnant. I hope all goes well for you,

 

maggie - February 27

Sophie- If you miss a pill you do have a chance of getting pregnant. I dont think your bleeding is due to implantaion because that usually occurrs 8 days after. I have had lots of experinces on bc and i can tell you that if you miss more than 2 pills you are going to spot/bleed a little bit. I dont think that you are pregnant, BUT there is that chance so i would get off the pills and see if any prego signs develop.... Just keep an eye on it. I have heard so many stories about BC pills affecting pregnancy so becarefull! Good Luck!

 

sm - February 27

I am not sure about being pregnant, but when I first started the pill I spotted about 2 weeks after I started and then didn't have one when I usually would, come to find out it was just my body adjusting to the pill so that I would start my period on the first day of my "active pill". Good luck!!

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?